Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




87 Publications

2018 | Conference Paper | IST-REx-ID: 185 | OA
Fulek R, Kynčl J. Hanani-Tutte for approximating maps of graphs. In: Vol 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2018. doi:10.4230/LIPIcs.SoCG.2018.39
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 186 | OA
Fulek R, Kynčl J. The ℤ2-Genus of Kuratowski minors. In: Vol 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2018:401-4014. doi:10.4230/LIPIcs.SoCG.2018.40
View | DOI | Download Submitted Version (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 793 | OA
Fulek R, Mojarrad H, Naszódi M, Solymosi J, Stich S, Szedlák M. On the existence of ordinary triangles. Computational Geometry: Theory and Applications. 2017;66:28-31. doi:10.1016/j.comgeo.2017.07.002
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 794 | OA
Fulek R. C-planarity of embedded cyclic c-graphs. Computational Geometry: Theory and Applications. 2017;66:1-13. doi:10.1016/j.comgeo.2017.06.016
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 795 | OA
Fulek R, Kynčl J, Pálvölgyi D. Unified Hanani Tutte theorem. Electronic Journal of Combinatorics. 2017;24(3).
View | Files available
 
2017 | Book Chapter | IST-REx-ID: 424 | OA
Goaoc X, Paták P, Patakova Z, Tancer M, Wagner U. Bounding helly numbers via betti numbers. In: Loebl M, Nešetřil J, Thomas R, eds. A Journey through Discrete Mathematics: A Tribute to Jiri Matousek. A Journey Through Discrete Mathematics. Springer; 2017:407-447. doi:10.1007/978-3-319-44479-6_17
View | Files available | DOI | Download Published Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 534 | OA
Burton B, De Mesmay AN, Wagner U. Finding non-orientable surfaces in 3-Manifolds. Discrete & Computational Geometry. 2017;58(4):871-888. doi:10.1007/s00454-017-9900-0
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Franek P, Krcál M. Persistence of zero sets. Homology, Homotopy and Applications. 2017;19(2):313-342. doi:10.4310/HHA.2017.v19.n2.a16
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 610 | OA
Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics. 2017;222(2):841-866. doi:10.1007/s11856-017-1607-7
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517 | OA
Fulek R. Embedding graphs into embedded graphs. In: Vol 92. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2017. doi:10.4230/LIPICS.ISAAC.2017.34
View | Files available | DOI
 

Search

Display / Sort

Citation Style: AMA

Export / Embed